# SDR CA111003012

- Difficulty date: September 28, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 26,780 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 900002411
- Condition: Failed
- Location: Oxygen Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INVESTIGATING ON GOING O2 LEAK & DAILY CONSTANT OXYGEN DEPLETION, THE OXYGEN BOTTLE REGULATOR HAD BEEN FOUND TO BE PROGRESSIVELY, AND THEN EVENTUALLY HARD FAILING ALLOWING FULL BOTTLE PRESSURE THROUGH TO THE SYS. ALTHOUGH WE ONLY INADVERTENTLY HAD 500 PSI IN THE BOTTLE, WHEN TESTED WITH A CALIBRATED PRESSURE GUAGE THE LOW PRESSURE OUTPUT WAS MATCHING THE BOTTLE CONTENTS.  WHICH ALSO LED US TO THE CONCLUSION THAT THE LOW PRESSURE RELIEF WAS NOT FUNCTIONING PROPERLY CONSIDERING IT WAS SUPPOSE TO VENT PRESSURE ABOVE 100 PSI.  THIS OCCURENCE BLEW APART THE HOSE ASSY`S FOR ALL 3 CREW O2 MASKS, AND CAUSED THE SUPPLY LINE ASSY FROM THE BOTTLE TO THE AIRFRAME TO COME APART AT THE HOSE CRIMP NEXT TO THE O2 BOTTLE.
